# SDR REXA2024100300813

- Difficulty date: November 29, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION FOUND ON SEAT TRACK LBL 9 BETWEEN FS 661+32-693  FABRICATED,LOCATED AND DRILLED NEW PART P/N 670-53-00-692-1 / SH690-33405-1 IAW MHIRJ REO 670-53-00-589 REV-C DATE 2023-02-08 REPAIR ""B"" 3.B REMOVED AND REPLACED FLOOR SEAT TRACK P/N SH690-33405-1 IAW CRJ900 AMM 53-00-49-000/400-801-A07"
